# SDR DALA13066029003

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N903DE
- Make and model: Doug MD-88
- Aircraft serial: 53380
- Aircraft time: 57,202 hours, 41,762 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cotter Pin
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER MAINTENANCE, ZONE FINAL INSPECTION NOTED THE TAIL CONE RELEASE TEE PIN CENTER SLIDING BOLT HAD NO COTTER PIN INSTALLED.  SAFETIED T-PIN BOLT IAW AMM 53-53-00.
